# SDR REXA2024103001192

- Difficulty date: March 11, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670342021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT L/H FLOOR WEB IS CRACKED AT F.S.193. INSTALLED NEW FRAME CLEAT @ FS193 PER REPAIR IAW CRJ900 SRM 53-11-43-201-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01. INSTALLED REPAIR PARTS IAW CRJ900 SRM 53-11-43-201-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01. APPLIED PAINT AND FINISH ON REPAIR AREA IAW CRJ900 SRM 51-42-06-001-001.
